# SDR MASA2010092001006

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 16,107 hours, 12,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLASHLIGHTS DO NOT BLINK BUT OPERATE.  MX REMOVED AND REPLACED ALL THREE FLASHLIGHTS, OPS CHECK GOOD.
